# SDR V0XD20160909159

- Difficulty date: September 2, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,504 hours, 21,226 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fireshield
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER COWLING FIRESHIELD GOUGED.  REPAIRED THE FIRESHIELD IAW REO 670-54-23-459 REV B.
